CureZone   Log On   Join
Why does HCL supplementation make my candida worse?
 
asdf12323 Views: 2,200
Published: 11 years ago
 

Why does HCL supplementation make my candida worse?


I decided to take HCL after seeing undigested food in my stool and only found it to worsen my symptoms. I know for sure that it is not die-off so why is it making my candida worse?

Keep in mind that I have tried all different dosage levels (from 1 to 15 capsules) and have found all to worsen my candida.

The strange thing is I never get a burning sensation either (indicating hypochlorhydria). I even combined HCL supplementation with ACV, which gave me severe Acne but no burning sensation.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

2.453 sec, (1)